| Catalog Number |
1013464-080 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the anterior tibial artery.The 2.5x80mm armada balloon dilatation catheter (bdc) was prepped prior to use the without issue.The bdc was advanced to the target lesion and mild resistance was noted.The balloon ruptured during first inflation at approximately 2 atmospheres.Another armada bdc was used to complete the procedure.There was no adverse patient effect and clinically significant delay reported in the procedure.No additional information was provided.
Event or Problem Description
Subsequent to the initial report being filed, it was reported that the resistance noted during advancement of the armada bdc was due to calcification.No additional information was provided.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported balloon rupture was confirmed.The reported difficulty advancing the device could not be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incident and/or complaint from this lot.The investigation determined the reported difficulty advancing the device was due to operational context; however, a conclusive cause for the reported balloon rupture was not determined.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.